Alert archive / Oklahoma / Frost Advisories in 2008
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Mar 23, 2008, 4:29 AM CDT for 14 counties in Oklahoma. It took effect at Mar 23, 2008, 10:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2008, 4:29 AM CDT (09:29 UTC)
- In effect from
- Mar 23, 2008, 10:00 PM CDT
- Expired
- Mar 24, 2008, 4:03 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
Counties Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 83 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 230929 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 429 AM CDT SUN MAR 23 2008 ARZ001-002-010-011-231730- /O.NEW.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ /O.CON.KTSA.FR.Y.0001.000000T0000Z-080323T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE 429 AM CDT SUN MAR 23 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...AND MADISON. A LARGE HIGH PRESSURE SYSTEM NOW OVER CANADA WILL DROP INTO MISSOURI BY EARLY MONDAY MORNING FORCING COLDER AND DRIER AIR INTO NORTHWEST ARKANSAS TONIGHT. WITH FAIR SKIES AND LIGHT WINDS EXPECTED...TEMPERATURES WILL FALL BELOW FREEZING IN PARTS OF NORTHWEST ARKANSAS EARLY TONIGHT REACH LOWS BY MONDAY MORNING IN THE 26 TO 31 DEGREE RANGE. SOME LOCATIONS WILL BE BELOW FREEZING FOR A NUMBER OF HOURS. ANY DELICATE PLANTS SHOULD BE PROTECTED AND MOVED INSIDE IF POSSIBLE. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD TAKE MEASURES TO PROTECT THE TENDER VEGETATION. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...AND MADISON. TEMPERATURES WERE FALLING INTO THE 30S IN FAR NORTHWEST ARKANSAS THIS MORNING AND THE WIND WAS BEGINNING TO LAY IN SOME AREAS. PATCHY FROST COULD DEVELOP BRIEFLY THIS MORNING...BUT INCREASING CLOUDS SHOULD KEEP ANY FROST RATHER LIMITED THIS MORNING. $$ ARZ019-020-OKZ054>058-062-063-068-069-072-231730- /O.NEW.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ CRAWFORD-FRANKLIN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-MAYES- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PRYOR...JAY... TAHLEQUAH...STILWELL...SALLISAW 429 AM CDT SUN MAR 23 2008 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...AND FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE... CHEROKEE...ADAIR...AND SEQUOYAH. A LARGE HIGH PRESSURE SYSTEM NOW OVER CANADA WILL DROP INTO MISSOURI BY EARLY MONDAY MORNING FORCING COLDER AND DRIER AIR INTO NORTHWEST ARKANSAS AND EASTERN OKLAHOMA TONIGHT. WITH MOSTLY FAIR SKIES AND LIGHT WINDS EXPECTED...TEMPERATURES WILL FALL BELOW FREEZING IN PARTS OF NORTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS BY EARLY MONDAY MORNING. SOME LOCATIONS COULD BE BELOW FREEZING FOR SEVERAL HOURS. ANY DELICATE PLANTS SHOULD BE PROTECTED AND MOVED INSIDE IF POSSIBLE. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD TAKE MEASURES TO PROTECT THE TENDER VEGETATION. $$ ARZ029-OKZ049-053-059>061-064>067-070-071-073>076-231730- /O.NEW.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...CLAREMORE...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...MCALESTER...STIGLER...WILBURTON... POTEAU 429 AM CDT SUN MAR 23 2008 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...CREEK... OKFUSKEE...OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...PITTSBURG... HASKELL...LATIMER... AND LE FLORE. A LARGE HIGH PRESSURE SYSTEM NOW OVER CANADA WILL DROP INTO MISSOURI BY EARLY MONDAY MORNING FORCING COLDER AND DRIER AIR INTO NORTHWEST ARKANSAS AND EASTERN OKLAHOMA TONIGHT. WITH MOSTLY FAIR SKIES AND LIGHT WINDS EXPECTED...TEMPERATURES WILL FALL TO NEAR FREEZING IN MUCH OF THE AREA AND MAY BRIEFLY FALL BELOW 32 DEGREES AT A FEW LOCATIONS, THE COLD TEMPERATURES AND LIKELIHOOD OF FROST WILL POSE A THREAT TO ANY PLANTS THAT CAN NOT BE MOVED INDOORS. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD MONITOR THE FORECAST CLOSELY TODAY IN CASE THIS ADVISORY IS UPGRADED TO A FREEZE WARNING. $$
4 follow-up statements
000 WWUS74 KTSA 231407 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 907 AM CDT SUN MAR 23 2008 ARZ001-002-010-011-232215- /O.EXP.KTSA.FR.Y.0001.000000T0000Z-080323T1400Z/ /O.CON.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE 907 AM CDT SUN MAR 23 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. COLD CANADIAN AIR... COMBINED WITH CLEAR SKIES AND LIGHT WINDS... WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING EARLY MONDAY MORNING. TEMPERATURES COULD REACH AS LOW AS 26 DEGREES FOR SEVERAL HOURS IN SOME LOCATIONS. ANY DELICATE PLANTS SHOULD BE PROTECTED AND MOVED INSIDE IF POSSIBLE. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD TAKE MEASURES TO PROTECT THE TENDER VEGETATION. $$ ARZ019-020-OKZ054>058-062-063-068-069-072-232215- /O.CON.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ CRAWFORD-FRANKLIN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-MAYES- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PRYOR...JAY... TAHLEQUAH...STILWELL...SALLISAW 907 AM CDT SUN MAR 23 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE... CHEROKEE...ADAIR...SEQUOYAH. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. COLD CANADIAN AIR... COMBINED WITH CLEAR SKIES AND LIGHT WINDS... WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING EARLY MONDAY MORNING. TEMPERATURES COULD REACH AS LOW AS 26 DEGREES FOR SEVERAL HOURS IN SOME LOCATIONS. ANY DELICATE PLANTS SHOULD BE PROTECTED AND MOVED INSIDE IF POSSIBLE. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD TAKE MEASURES TO PROTECT THE TENDER VEGETATION.. $$ ARZ029-OKZ049-053-059>061-064>067-070-071-073>076-232215- /O.CON.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...CLAREMORE...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...MCALESTER...STIGLER...WILBURTON... POTEAU 907 AM CDT SUN MAR 23 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...CREEK... OKFUSKEE...OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...PITTSBURG... HASKELL...LATIMER...LE FLORE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. COLD CANADIAN AIR... COMBINED WITH CLEAR SKIES AND LIGHT WINDS... WILL ALLOW TEMPERATURES TO DIP TO NEAR FREEZING EARLY MONDAY MORNING. ANY DELICATE PLANTS SHOULD BE PROTECTED AND MOVED INSIDE IF POSSIBLE. THOSE WITH PLANTS ALREADY IN THE GARDEN SHOULD TAKE MEASURES TO PROTECT THE TENDER VEGETATION.. $$
000 WWUS74 KTSA 232012 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 312 PM CDT SUN MAR 23 2008 ARZ029-OKZ061-076-240400- /O.UPG.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ /O.EXA.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ SEBASTIAN-ROGERS-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...CLAREMORE...POTEAU 312 PM CDT SUN MAR 23 2008 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... ROGERS...LE FLORE. A LARGE AREA OF SURFACE HIGH PRESSURE CONTINUES TO OVERSPREAD THE AREA...BRINGING COLDER AND DRIER AIR SOUTHWARD. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY THIS EVENING...WITH MONDAY MORNING LOWS RANGING FROM 29 TO 32 DEGREES. SOME LOCATIONS COULD BE BELOW FREEZING FOR A FEW HOURS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ001-002-010-011-019-020-OKZ054>058-062-063-068-069-072-240400- /O.CON.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-MAYES-DELAWARE-CHEROKEE-ADAIR- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...PRYOR...JAY...TAHLEQUAH...STILWELL... SALLISAW 312 PM CDT SUN MAR 23 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE... CHEROKEE...ADAIR...SEQUOYAH. A LARGE AREA OF SURFACE HIGH PRESSURE CONTINUES TO OVERSPREAD THE AREA...BRINGING COLDER AND DRIER AIR SOUTHWARD. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY THIS EVENING...WITH SOME LOCATIONS IN NORTHWEST ARKANSAS FALLING BELOW FREEZING AS EARLY AS MIDNIGHT. LOWS ARE EXPECTED TO RANGE FROM 25 TO 31 DEGREES...WITH SEVERAL LOCATIONS EXPERIENCING SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ049-053-059-060-064>067-070-071-073>075-240400- /O.CON.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWNEE... TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...MUSKOGEE... EUFAULA...MCALESTER...STIGLER...WILBURTON 312 PM CDT SUN MAR 23 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...PITTSBURG...HASKELL... LATIMER. A LARGE AREA OF SURFACE HIGH PRESSURE CONTINUES TO OVERSPREAD THE AREA...BRINGING COLDER AND DRIER AIR SOUTHWARD. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL QUICKLY THIS EVENING...WITH MONDAY MORNING LOWS AROUND 32 DEGREES. A FEW SPOTS COULD BRIEFLY FALL BELOW 32 DEGREES. THE COLD TEMPERATURES AND LIKELIHOOD OF FROST WILL POSE A THREAT TO ANY PLANTS THAT CAN NOT BE MOVED INDOORS. $$
000 WWUS74 KTSA 240200 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 900 PM CDT SUN MAR 23 2008 OKZ049-060-067-070-074-075-241000- /O.UPG.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ /O.EXA.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ PUSHMATAHA-TULSA-WAGONER-MUSKOGEE-HASKELL-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...TULSA...WAGONER... MUSKOGEE...STIGLER...WILBURTON 900 PM CDT SUN MAR 23 2008 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...TULSA...WAGONER...MUSKOGEE...HASKELL...LATIMER. HIGH PRESSURE MOVING OVER THE REGION WILL KEEP SKIES CLEAR AND WINDS LIGHT THROUGH THE OVERNIGHT HOURS. TEMPERATURES WILL CONTINUE TO FALL TONIGHT...WITH LOWS DROPPING INTO THE UPPER 20S TO NEAR 32 DEGREES BY EARLY MONDAY MORNING. SOME LOCATIONS MAY BE BELOW FREEZING FOR A FEW HOURS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...TULSA...WAGONER...MUSKOGEE...HASKELL...LATIMER. $$ ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-072-076- 241000- /O.CON.KTSA.FZ.W.0001.080324T0300Z-080324T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE- CHEROKEE-ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR... JAY...TAHLEQUAH...STILWELL...SALLISAW...POTEAU 900 PM CDT SUN MAR 23 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR...SEQUOYAH...LE FLORE. HIGH PRESSURE MOVING OVER THE REGION WILL KEEP SKIES CLEAR AND WINDS LIGHT THROUGH THE OVERNIGHT HOURS. TEMPERATURES WILL CONTINUE TO FALL TONIGHT...WITH LOWS DROPPING INTO THE MID 20S TO NEAR 32 DEGREES BY EARLY MONDAY MORNING. SOME LOCATIONS MAY STAY BELOW FREEZING FOR A FEW HOURS...ESPECIALLY ACROSS FAR NORTHWEST ARKANSAS AND FAR NORTHEAST OKLAHOMA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ053-059-064>066-071-073-241000- /O.CON.KTSA.FR.Y.0002.080324T0300Z-080324T1400Z/ CHOCTAW-PAWNEE-CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...HUGO...PAWNEE...BRISTOW...OKEMAH... OKMULGEE...EUFAULA...MCALESTER 900 PM CDT SUN MAR 23 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW...PAWNEE...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH... PITTSBURG. HIGH PRESSURE MOVING OVER THE REGION WILL KEEP SKIES CLEAR AND WINDS LIGHT THROUGH THE OVERNIGHT HOURS. TEMPERATURES WILL CONTINUE TO FALL TONIGHT...WITH LOWS DROPPING TO NEAR 32 DEGREES BY EARLY MONDAY MORNING. A FEW LOCATIONS MAY BRIEFLY FALL BELOW FREEZING. THE COLD TEMPERATURES AND LIKELIHOOD OF FROST WILL POSE A THREAT TO ANY PLANTS THAT CAN NOT BE MOVED INDOORS. $$
000 WWUS74 KTSA 240903 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 403 AM CDT MON MAR 24 2008 OKZ053-059-064>066-071-073-241400- /O.UPG.KTSA.FR.Y.0002.000000T0000Z-080324T1400Z/ /O.EXA.KTSA.FZ.W.0001.000000T0000Z-080324T1400Z/ CHOCTAW-PAWNEE-CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...HUGO...PAWNEE...BRISTOW...OKEMAH... OKMULGEE...EUFAULA...MCALESTER 403 AM CDT MON MAR 24 2008 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW...PAWNEE...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH... PITTSBURG. HIGH PRESSURE MOVING OVER THE REGION WILL KEEP SKIES CLEAR AND WINDS LIGHT THROUGH THE EARLY MORNING HOURS. TEMPERATURES WILL CONTINUE UNTIL SHORTLY AFTER SUNRISE...WITH LOWS TEMPERATURES EXPECTED IN THE UPPER 20S TO LOWER 30S. SOME LOCATIONS MAY BE BELOW FREEZING FOR A FEW HOURS. TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING BY MID-MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW...PAWNEE...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH... PITTSBURG. $$ ARZ001-002-010-011-019-020-029-OKZ049-054>058-060>063-067>070-072- 074>076-241400- /O.CON.KTSA.FZ.W.0001.000000T0000Z-080324T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS- MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...TULSA... CLAREMORE...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU 403 AM CDT MON MAR 24 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... TULSA...ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. HIGH PRESSURE MOVING OVER THE REGION WILL KEEP SKIES CLEAR AND WINDS LIGHT THROUGH THE EARLY MORNING HOURS. TEMPERATURES WILL CONTINUE UNTIL SHORTLY AFTER SUNRISE...WITH LOWS TEMPERATURES EXPECTED IN THE UPPER 20S TO LOWER 30S. SOME LOCATIONS MAY BE BELOW FREEZING FOR A FEW HOURS. TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING BY MID-MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Mar 23, 4:04 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 23, 4:04 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SUN MAR 23 2008
.DISCUSSION...
A HIGH PRESSURE CENTER AT THE SURFACE OVER CENTRAL
CANADA WILL DROP INTO THE UNITED STATES OVER
THE NEXT 24 HOURS AND FORCE COOLER AND DRIER
AIR INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
BY MONDAY MORNING THE HIGH WILL BE OVER MISSOURI
WITH A RIDGE AXIS ACROSS FAR SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. INITIALLY TONIGHT THE
ENTIRE AREA WILL START OFF WITH LIGHT WINDS
AND CLEAR SKIES WHICH WILL ALLOW THE DRY AIR
TO COOL QUICKLY. THE MAXIMUM TEMP FALL WILL OCCUR
ALONG AND EAST OF THE SURFACE RIDGE...WEST OF THIS
AXIS A LIGHT SOUTHERLY WIND SHOULD BLOW FROM TIME TO
TIME. WITH LOCAL OFFICE POLICY SETTING MARCH 21ST
AS THE AVERAGE BEGINNING TO THE GROWING SEASON
IN OUR FORECAST AREA THE COLD TEMPERATURES FORECAST
FOR MONDAY MORNING REQUIRE THE ISSUANCE OF A FREEZE
WARNING FOR PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. GIVEN IT WILL BE NEAR FREEZING IN MUCH OF
THE AREA TONIGHT WE WILL ISSUE A FROST ADVISORY FOR
THE REST OF OUR COUNTIES.
CONCERNS MONDAY QUICKLY SHIFTS TO FIRE WEATHER. THE
DEVELOPING SOUTHERLY WINDS WILL OVERSPREAD THE AREA
ON MONDAY AND BECOMING GUSTY. AT THIS TIME IT APPEARS
WE WILL BE A LITTLE SHY OF RED FLAG CRITERIA...BUT
THIS WILL NEED TO BE MONITORED ON THE DAY SHIFT WITH
A FIRE WEATHER WATCH POSSIBLY NEEDED IN PARTS OF THE
AREA MONDAY.
BY MID WEEK A COLD FRONT WILL DROP IN FROM THE NORTH
AND STALL IN OUR NORTHERN COUNTIES. AS MOISTURE
RETURNS NORTH ON SEVERAL DAYS OF SOUTHERLY WINDS...
THERE WILL BE SOME CHANCE FOR SHOWERS AND THUNDERSTORMS
FROM LATE TUESDAY NIGHT INTO THE END OF THE WORK WEEK.
A SURFACE LOW WILL EVENTUALLY TRACK ACROSS OR NEAR THE
AREA BY FRIDAY WITH A BETTER CHANCE OF SHOWERS AND STORMS
HEN.
THE FRONT AND LOW PRESSURE SYSTEM LATER THIS WEEK APPEAR TO BE
AT OR BELOW AVERAGE IN STRENGTH FOR THIS TIME OF YEAR.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 54 34 63 49 / 0 0 0 0
FSM 57 33 64 46 / 0 0 0 0
MLC 55 32 62 48 / 0 0 0 0
BVO 53 29 66 49 / 0 0 0 0
FYV 50 26 59 43 / 0 0 0 0
BYV 49 27 57 42 / 0 0 0 0
MKO 53 31 63 48 / 0 0 0 0
MIO 51 30 63 46 / 0 0 0 0
F10 53 33 62 48 / 0 0 0 0
HHW 58 34 62 47 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 10 PM SUNDAY TO 9 AM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ062-OKZ063-OKZ068-OKZ069-
OKZ072.
FROST ADVISORY FROM 10 PM SUNDAY TO 9 AM MONDAY FOR OKZ049-
OKZ053-OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ070-OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 10 PM SUNDAY TO 9 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020.
FROST ADVISORY UNTIL 9 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
FROST ADVISORY FROM 10 PM SUNDAY TO 9 AM MONDAY FOR ARZ029.
&&
SHORT TERM...15
LONG TERM....08Hazardous weather outlook, Mar 22, 4:59 PM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 PM CDT SAT MAR 22 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 PM CDT SAT MAR 22 2008 ...FREEZING TEMPERATURES POSSIBLE SUNDAY NIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... THERE IS A SMALL CHANCE FOR SOME LIGHT RAIN ACROSS THE WESTERN AND SOUTHERN PORTION OF THE FORECAST AREA THIS EVENING AS COLDER MID LEVEL AIR MOVES TO THE SOUTH INTO THE REGION. TEMPERATURES TONIGHT WILL BE COLDER...WITH LOWS BRIEFLY NEAR FREEZING ACROSS NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A WEAK FRONT WILL BRING A REINFORCING SHOT OF COOLER AND DRIER AIR TO THE REGION FOR SUNDAY...WITH TEMPERATURES FALLING INTO THE UPPER 20S TO LOW 30S ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY NIGHT. PORTIONS OF FAR NORTHWEST ARKANSAS MAY EVEN SEE LOWS FALL INTO THE MID 20S. THE FIRE DANGER WILL INCREASE ON MONDAY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS AS DRIER AIR REMAINS OVER THE AREA...TEMPERATURES WARM INTO THE 60S...AND WINDS INCREASE FROM THE SOUTH TO AROUND 20 MILES PER HOUR. SEVERAL WEAK UPPER LEVEL SYSTEMS WILL MOVE ACROSS THE REGION NEXT WEEK WITH ONLY LIGHT RAIN OR A FEW SHOWERS EXPECTED. STRONGER WINDS AND THUNDERSTORMS ARE EXPECTED LATER IN THE PERIOD AS A STRONGER SYSTEM AND COLD FRONT MOVE THROUGH THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR AND PREPARE FOR POSSIBLE WILDFIRES WHICH COULD SPREAD QUICKLY ON MONDAY...ESPECIALLY NORTHWEST OF INTERSTATE 44. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:29 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Mar 23, 3:11 PM CDT | Fire Weather Watch | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 12 hr |
| Mar 22, 9:01 PM CDT | Frost Advisory | TSA | Benton, Carroll, Madison, Washington | 12 hr |
Nearby
Frost Advisories in Oklahoma, 2008Frost Advisories in Arkansas, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.